Mathematische Annalen

, Volume 290, Issue 1, pp 549–563

Kloosterman sums and thep-torsion of certain Jacobians

  • Gerard van der Geer
  • Marcel van der Vlugt
Article

DOI: 10.1007/BF01459260

Cite this article as:
van der Geer, G. & van der Vlugt, M. Math. Ann. (1991) 290: 549. doi:10.1007/BF01459260

Copyright information

© Springer-Verlag 1991

Authors and Affiliations

  • Gerard van der Geer
    • 1
  • Marcel van der Vlugt
    • 2
  1. 1.Faculteit Wiskunde en InformaticaUniversiteit van AmsterdamAmsterdamThe Netherlands
  2. 2.Mathematisch InstituutRijksuniversiteit LeidenLeidenThe Netherlands

Personalised recommendations